# SDR DALA2015061103704

- Difficulty date: June 4, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT MAIN FUEL TANK ACCESS PANEL 1464C COUNTERSINKS INLET AND SETTLEMENT AREA.  THE ACCESS PANEL WAS REPLACED IAW SRM 51-22-2A CONDITION II.
